# SDR YENA20150731293

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 26,328 hours, 16,249 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND FRAME 16 AND LAV MOUNT FITTING HAS CORROSION, LBL 48".  REMOVED CORROSION ON MOUNT FITTING, IAW SRM 51-12-01.  DAMAGE AT 1" FWD FRAME 16, LBL 48.0, 1.25 X 1.0 X .020 REQ. REPLACED PART. LOCATED AND DRILLED NEW FRAME 16 AFT LAV MOUNT FITTING, REF SRM 51-40-02 INSTALLED NEW MOUNT FITTING AND TOPCOATED IAW SRM 51-43-03; 51-23-06 .
